# SDR NACA2025071300001

- Difficulty date: July 13, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 12,337 hours, 21,117 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AIR CYCLE MACHINE SEIZED. REMOVED AND REPLACED RH AIR CYCLE MACHINE B767-300 AMM 21-51-03 OPS CHECK GOOD.
